Communications in Mathematical Physics

Rounding effects of quenched randomness on first-order phase transitions

Michael Aizenman and Jan Wehr

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 130, Number 3 (1990), 489-528.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104200601

Mathematical Reviews number (MathSciNet)
MR1060388

Zentralblatt MATH identifier
0714.60090

Subjects
Primary: 82B05: Classical equilibrium statistical mechanics (general)
Secondary: 82B26: Phase transitions (general) 82B44: Disordered systems (random Ising models, random Schrödinger operators, etc.)

Citation

Aizenman, Michael; Wehr, Jan. Rounding effects of quenched randomness on first-order phase transitions. Comm. Math. Phys. 130 (1990), no. 3, 489--528. https://projecteuclid.org/euclid.cmp/1104200601


Export citation